# SDR AU961162

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C93
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: ALV2006AS
- Condition: Loose
- Location: Dc Gen/Alt
- Component: Prestolite, ALTERNATOR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR SLIP RING END BEARING INNER RACE LOOSE ON ROTOR SHAFT
